# SDR DALA1201840192

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 67,919 hours, 9,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP-INSP (OPN 8701AD) ULTRASONIC INSP CARRIED OUT ON STA 955 FAIL SAFE STRAP (LT SIDE) & FOUND CRACK INDICATION NRC # 0015 RAISED TO REMOVED AFFECTED FASTENER & CONFIRM CRACK INDICATION AT 2 O`CLOCK & 8 O`CLOCK POSITION.  BS 955 REAR SPAR BULKHEAD LT FAIL SAFE STRAP REPAIRED AS PER ER/A 499083-14AD (BOEING SB 767-53A0100).
